# SDR USAA2011021490704

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 42,316 hours, 15,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 7280599 - FLT#454-PHX - EEL - EMERGENCY LIGHT COVER NEAR FRONT ENTRY DOOR BROKEN OFF.  MAINTENANCE REPLACED LENS AT L1 DOOR.
